A. Çilli Et Al. , "SOME MATHEMATICAL MODELS AND APPLICATIONS USED IN EPIDEMICS," SIGMA JOURNAL OF ENGINEERING AND NATURAL SCIENCES-SIGMA MUHENDISLIK VE FEN BILIMLERI DERGISI , vol.37, no.1, pp.17-23, 2019
Çilli, A. Et Al. 2019. SOME MATHEMATICAL MODELS AND APPLICATIONS USED IN EPIDEMICS. SIGMA JOURNAL OF ENGINEERING AND NATURAL SCIENCES-SIGMA MUHENDISLIK VE FEN BILIMLERI DERGISI , vol.37, no.1 , 17-23.
Çilli, A., Ergen, K., & Akat, E., (2019). SOME MATHEMATICAL MODELS AND APPLICATIONS USED IN EPIDEMICS. SIGMA JOURNAL OF ENGINEERING AND NATURAL SCIENCES-SIGMA MUHENDISLIK VE FEN BILIMLERI DERGISI , vol.37, no.1, 17-23.
Çilli, Arzu, Kıvanç Ergen, And Ercüment Akat. "SOME MATHEMATICAL MODELS AND APPLICATIONS USED IN EPIDEMICS," SIGMA JOURNAL OF ENGINEERING AND NATURAL SCIENCES-SIGMA MUHENDISLIK VE FEN BILIMLERI DERGISI , vol.37, no.1, 17-23, 2019
Çilli, Arzu Et Al. "SOME MATHEMATICAL MODELS AND APPLICATIONS USED IN EPIDEMICS." SIGMA JOURNAL OF ENGINEERING AND NATURAL SCIENCES-SIGMA MUHENDISLIK VE FEN BILIMLERI DERGISI , vol.37, no.1, pp.17-23, 2019
Çilli, A. Ergen, K. And Akat, E. (2019) . "SOME MATHEMATICAL MODELS AND APPLICATIONS USED IN EPIDEMICS." SIGMA JOURNAL OF ENGINEERING AND NATURAL SCIENCES-SIGMA MUHENDISLIK VE FEN BILIMLERI DERGISI , vol.37, no.1, pp.17-23.
@article{article, author={Arzu ÇİLLİ Et Al. }, title={SOME MATHEMATICAL MODELS AND APPLICATIONS USED IN EPIDEMICS}, journal={SIGMA JOURNAL OF ENGINEERING AND NATURAL SCIENCES-SIGMA MUHENDISLIK VE FEN BILIMLERI DERGISI}, year=2019, pages={17-23} }